# SDR UALA2011071903657

- Difficulty date: July 19, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 67,276 hours, 24,889 cycles
- Engine: Pwa PW2037
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Broken
- Location: Pt2-T2 Probe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR D4886 FOR EEC PT2-TT2 PROBE FOUND BROKEN.   CONNECTOR 420-2182 ON AOG Q1367.  BACKSHELL 585-4997 ON AOG F1326.  REPLACED FAILED CONNECTOR AT PT2-T2 PROBE. OPS CHECKED GOOD. NO FURTHER ACTION REQUIRED.
